Ask Your Health Question and Get an Answer ASAP
Hello and thank you for the question. Answers given are for informational purposes only and are not meant to replace an exam by an in-person.
I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
What you have described are not classical symptoms of methadone abuse.
The major symptoms are neurological, not in the hands although when used excessively one can have flushing and hot peripheries including face.
There can be other cause for similar symptoms such as an allergic reaction, arthritis involving the hand joints, or infection (cellulitis) of the hands.
In any case (whether these symptoms are from methadone or not) he needs to be examined by a doctor for a comprehensive clinical examination as well as a detailed history of onset of these symptoms, followed by any necessary tests to find out the exact cause, which will direct a specific and targeted management plan.
You can also talk to your son that he needs help for the hands problem and if left undiagnosed and untreated, this can result in serious complications.
Surely he will be convinced and will agree to see the doctor.
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.